MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 393526
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
Material # 393526 batch # 5237880 it was reported by customer that flush through main lumen, but fluid leaked through near port.Verbatim: customer shared that there were two incidents that the iv would not flush despite being placed and used successfully.Attempted to flush through main lumen but fluid leaked through nearport.(b)(6) utilized a 20 g nexiva iv catheter on a patient tonight (lot # 5237880 exp date 7-31-28) and after approximately 3 hours of regular use including a ct with contrast she found she was no longer able to flush the line property.When she attempted to trouble shoot the iv she found that when she attempted to flush the line the saline was spraying out of a tiny hole in the hub nearest to the iv-insertion point.(b)(6) says this has happened to her on at least one other iv set in the past.No pivo was used at that site and nothing was down to it that would explain where the small hole came from.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: the reported defect could not be refuted nor confirmed in the absence of a sample.The root cause cannot be determined for an unconfirmed defect.A complaint history check was not performed as the lot number is unknown for this complaint.A device history record review was not performed as the lot number is unknown for this complaint.There are proper controls in place to detect product malfunctions.

Brand Name
NEXIVA NEARPORT 20GA X 1.00IN W/ MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23438156
Report Number9610847-2025-00396
Device Sequence Number8552685
Product Code FOZ
UDI-Device Identifier00382903935260
UDI-Public(01)00382903935260
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K231239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number393526
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown